# SDR HNAA2019092000282

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N660AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 37,174 hours, 33,187 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL MASTER WARNING LIGHT AND AURAL WARNING HORN SOUNDED. FIX: PDPU PERFORMED ELECTRICAL RESET C/W SPOILER SYSTEM OPS CHECK IAW 27-63-01-700-801-A. NO DEFECTS NOTED. OK FOR SERVICE.
